# SDR DALA14004343769

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ANGLE AT BS 440 LT, STRINGER 8 CRACKED.  MAINTENANCE REPAIRED CRACK IAW PRI 521023-14AD, REV ORIGINAL AND ER/A 521023-14AD, REV ORIGINAL.
